Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (406 KB) | Metadata | Table of Contents | PRIMS summary
Volume 2, Issue 3, 1966, pp. 423–427
DOI: 10.2977/prims/1195195769

Published online: 1966-12-31

A remark on Piron's paper

Ichiro Amemiya[1] and Huzihiro Araki[2]

(1) Hokkaido University, Sapporo, Japan
(2) Kyoto University, Japan

The following statement (Piron's Theorem 22) is proved: The lattice Z/(V) of all subspaces of a prehilbert space V is orthomodular if and only if V is complete (i. e. a Hilbert space).

No keywords available for this article.

Amemiya Ichiro, Araki Huzihiro: A remark on Piron's paper. Publ. Res. Inst. Math. Sci. 2 (1966), 423-427. doi: 10.2977/prims/1195195769